# SDR GCXA2023FA0000319

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: General aviation
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MEGAPHONE  DOES NOT WORK /REPLACED
